Cookies?
Library Header Image
LSE Research Online LSE Library Services

Incomplete law

Xu, Cheng-Gang (2003) Incomplete law. Journal of International Law and Politics, 35 (4). pp. 931-1013. ISSN 0028-7873

Full text not available from this repository.

Item Type: Article
Official URL: http://www.law.nyu.edu/journals/jilp/
Additional Information: © 2003 New York University School of Law
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
H Social Sciences > HB Economic Theory
K Law > K Law (General)
Sets: Collections > Economists Online
Departments > Economics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 18 Jun 2008 15:32
URL: http://eprints.lse.ac.uk/5771/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only